# SDR USAA2013070100023

- Difficulty date: June 16, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 33,087 hours, 22,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8738
- Condition: Out Of Position
- Location: L2 Door
- Part time: 32,316 hours, 21,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING GAP CHECK OF L-2 DOOR GIRT BAR FITTINGS, SLIDE FELL OUT OF PACK. REPLACED L2 DOOR SLIDE IAW AMM 25-62-44, OPS CHECK NORMAL IAW AMM 25-62-44.
